# SDR CALA2022120803336

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757324
- Aircraft serial: 32589
- Aircraft time: 64,641 hours, 19,010 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS REQUIRED BY AD 2012-25-11, ACCOMPLISH AN NDT INSPECTION OF THE FUSELAGE SKIN DOUBLER (INSTALLED PER EA 5330-04213 OP4) BEFORE 37,500 TOTAL AIRCRAFT CYCLES. AFTER THE ACCUMULATION OF 34,500 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 35,000 TOTAL AIRCRAFT FLIGHT CYCLES PLANNING SHOULD ALERT ENGINEERING TO DEVELOPE INSPECTION DETAILS. BEFORE 37,500 TOTAL AIRCRAFT CYCLES. AFTER THE ACCUMULATION OF AIRCRAFT FLIGHT CYCLES PLANNING SHOULD ALERT ENGINEERING TO 34,500 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 35,000 TOTAL DEVELOPE INSPECTION DETAILS. AS REQUIRED BY AD 2012-25-11, ACCOMPLISH AN NDT INSPECTION OF THE FUSELAGE SKIN DOUBLER (INSTALLED PER EA 5330-04213 OP4) DIP 53-DIP REF AD2012-25-11 AND EA 5330-04213 RII REQUIREMENTS: THIS IS A MAJOR REPAIR AND MUST BE MARKED AS SUCH PRIOR TO SUBMITTING DIP REQUEST. ARMENTA TOMC RE-SUBMITTING LOG PAGE FOR DIP AS MAJOR REPAIR. SKIN DOUBLER WILL REQUIRE NDT ACCOMPLISHMENT ON OR BEFORE 37,500 TOMC-APPROVAL FROM SC1ELBYC COMMENT TOTAL ACFT CYCLES. PLANNING TO BE NOTIFIED AFTER 34,500 TOTAL CYCLES BUT BEFORE 35,000 TOTAL FLT CYCLES PER ECRA 5330-04213 OP''S 4 STEP 17. EA 5330-04213 REV C DESCRIBES THE WORK ACCOMPLISHED AS A PREVENTIVE MODIFICATION, NOT A REPAIR. AS NO CRACKS WERE LOCATED DURING THE HFEC INSPECTION OF STEP 4, THIS IS NOT A REPAIR THAT REQUIRED ENGINEERING. ADD EMP:U349220 QC QC REVIEWED. INIT : PLN/ENG (>34500 < 35000)TAFC T/A : 37500 TAFC......PK/U394517 RECORDS UPDATE....PK
